ON COMPANION OF OSTROWSKI INEQUALITY FORMAPPINGS WHOSE FIRST DERIVATIVES ABSOLUTE VALUEARE CONVEX WITH APPLICATIONS


Alomari M. W. , Özdemir M. E. , Kavurmacı Önalan H.

Miskolc Mathematical Notes, vol.13, pp.233-248, 2012 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 13
  • Publication Date: 2012
  • Journal Name: Miskolc Mathematical Notes
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.233-248
  • Van Yüzüncü Yıl University Affiliated: No